Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2021 | Journal Article | IST-REx-ID: 9256 | OA
M. M. Napiórkowski and R. Seiringer, “Free energy asymptotics of the quantum Heisenberg spin chain,” Letters in Mathematical Physics, vol. 111, no. 2. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9333 | OA
D. J. Mitrouskas, “A note on the Fröhlich dynamics in the strong coupling limit,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9225 | OA
D. Feliciangeli, S. A. E. Rademacher, and R. Seiringer, “Persistence of the spectral gap for the Landau–Pekar equations,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3. Springer, pp. 533–552, 2017.
View | Files available | DOI
 

Filters and Search Terms

issn=03779017

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed